Ask an expert
Question

09 Feb 2004

depo provera
Hi Doc

I am on depo provera for 2 years. I am having spotting at the moment, which I usually don't have. Do I have to worry about it? Does it mean that I am not protected contraception wise? I am worried that the spotting means that I am not protected?
Answer 406 views
Expert
GynaeDoc
gynaedoc

01 Jan 0001

The spotting does not mean that you re not protected. You should, however, have a pap smear and gynae check-up if you have not had one recently. Problems with the uterus or cervix can cause spotting.

Best wishes
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.